Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is it safe to take Oral Nyastatin with Flagyl and Ciprofloxin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
Hi is it OK to take Oral Nyastatin for yeast issues at the same time as two antibiotics I was prescribed for a stomach Infection- Flagyl and Ciprofloxin
Posted Mon, 24 Mar 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 46 minutes later
Brief Answer: Yes Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this stomach infection. It is safe to take all of these antibiotics at the same time. There is no potential drug interaction between them. What bothers me is the number of antibiotics t=you are taking at the same time. This sounds like targeting almost every possible infection to treat whatever the cause may be. Did you get tested and a diagnosis made? And if so, what was the diagnosis? Please, do well to avoid alcohol during this treatment as its interaction with metronidazole can cause a terrible feeling. That said, it is safe to take these drugs together. Feel free to ask more questions and clarifications if need be. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor